A 27-year-old female asked:
Disclaimer

i started taking birth control 2 months ago last month i had a normal period but this month no red blood just a brown discharge for 4 days is it norma?

1 doctor answer
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
Probably: If the brown discharge came at the correct time in your cycle of OCP's then it is very likely normal and represents a lighter period due to the pill.
Answered on Dec 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Thalia Lopez
24 years experience Obstetrics and Gynecology
MIssed birth control: Missing pills is a common reason that women get "breakthrough bleeding". Consistency with any type of hormonal contraceptive is very important to pre ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Patrick Connerly
48 years experience Family Medicine
Yes: Intermittent spotting in the first few months is common. Remember to also use another form aof birth control the first month of the pill
1
1 thank
A 52-year-old female asked:
Dr. Usha Mukhytar
25 years experience Gynecology
Perimenopausal: approaching menopause if you bleed after one year of no period Get D&C done to rule out endometrial pathology Get a pap smear
A 31-year-old female asked:
Dr. Timothy Raichle
21 years experience Obstetrics and Gynecology
Normal: It is not unusual for women on birth control pills to have very light cycles.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month